Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headaches, backaches, abdominal pain, bloating, tiredness. Had sex post IUD removal. Pregnancy?

i had a iud put in 2010 i had it removed on july 3rd 2012 do to were trying to get pregnant i had a light bleeding til july 5th. we had intercourse on the 18th which is one day exact after i olvlated i am having bad headachs,backachs that come and go and pain in my right side abdom i feel bloted i cant seem to go to bed at night but i am super tired during the day we have two children an i feel like am pregnant
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Dear just have sex an if u get pregant it is less likely that all of this symproms are due to preganacy
Pregnancy does not cause that time of symptoms in initiation
Ur anxiety may cause all this symtoms or u may have some infection or gastric trouble.
U have to do 2 things
First go for USG n rule out preganancy
Second consult ur physcian regarding this symptoms and undergo some basic test
Be relax
Get well soon
Thank u
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor